RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1898, Volume 9, Issue 4, Pages 369–376 (Mi izv4614)  

Sur les viteses radiales de l'\'etoile double γ du Lion

A. Bélopolsky


Full text: PDF file (1258 kB)

Citation: A. Bélopolsky, “Sur les viteses radiales de l'\'etoile double γ du Lion”, Bulletin de l'Académie Impériale des Sciences, 9:4 (1898), 369–376

Linking options:
  • http://mi.mathnet.ru/eng/izv4614
  • http://mi.mathnet.ru/eng/izv/v9/i4/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:57
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019